# SDR CALA9601235

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE CHAFED IN SKIN FORWARD OF FLUX VALVE, RT WING TIP.  THE DAMAGED AREA WAS CUT OUT, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-20-5.
